MathSciNet Relay Station
MathSciNet bibliographic data
MR722855 (85h:01020a) 01A55 (34-03)
Gray, J. J. Fuchs and the theory of differential equations. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement